# SDR ASAA9880102

- Difficulty date: May 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N982AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53473
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Bird Strike
- Location: Bs 37-69
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING APPROACH OF FLT 537, CREW REPORTED STRIKING AN EAGLE ON THE FORWARD FUSELAGE AREA AT 3,000 FEET MSL.  FOUND DAMAGE CONTAINED WITHIN THE UNPRESSURIZED AREA FROM FS 37 TO FS 69.55 FROM THE FRP TO Z-30.  REMOVED DAMAGED STRUCTURES AND INSTALLED NEW STRUCTURES IAW ASA EA 5330-01322.  (M)
